Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund, N., Gentz, B.: ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE. SIAM Journal on Mathematical Analysis. 46, 310-352 (2014).
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund, N., Gentz, B.: Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond. Electronic Journal Of Probability. 18, 1-58 (2013).
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Staudigl, M.: Co-evolutionary dynamics and Bayesian interaction games. International Journal of Game Theory. 42, 179-210 (2013).
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Lipsmeier, F., Baake, E.: Rare Event Simulation for T-cell Activation. JOURNAL OF STATISTICAL PHYSICS. 134, 537-566 (2009).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
Zint, N., Baake, E., den Hollander, F.: How T-cells use large deviations to recognize foreign antigens. JOURNAL OF MATHEMATICAL BIOLOGY. 57, 841-861 (2008).
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Baake, E., Georgii, H.-O.: Mutation, selection, and ancestry in branching models: a variational approach. JOURNAL OF MATHEMATICAL BIOLOGY. 54, 257-303 (2007).
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
Ahlswede, R., Blinovsky, V.: On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS. 50, 537-560 (2005).
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Ahlswede, R., Winter, A.: Strong converse for identification via quantum channels. IEEE TRANSACTIONS ON INFORMATION THEORY. 48, 569-579 (2002).
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov, S.G., Götze, F., Houdre, C.: On Gaussian and Bernoulli covariance representations. BERNOULLI. 7, 439-451 (2001).
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung